# SDR 9701909613

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N613NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47438
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: S910448
- Condition: Reqd Service
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  PRESSURIZATION WAS ALSO INOPERATIVE.  FLIGHT RETURNED TO MCI AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND NOSE LANDING GEAR STRUT LOW WHICH CAUSED AIRCRAFT TO REMAIN IN GROUND MODE.  SERVICED NOSE STRUT AND REPLACED SCHRAEDER VALVE.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
